# SDR AALA201902079008

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 85,613 hours, 23,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED FORWARD ENTRY DOOR WAS EXTREMELY DIFFICULT TO OPEN AND CLOSE. MAINTENANCE LUBRICATED MAIN CABIN ENTRY DOOR 1L MECHANISM PER FIM 52-11-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
